MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC INST 960-539 GUIDE BIOPSY; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC INST 960-539 GUIDE BIOPSY; INSTRUMENT, STEREOTAXIC
Model Number 960-539
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No devices were returned to the manufacturer for analysis.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system used during an unknown procedure.It was reported that during a clinical case the site was having issues with the pad as it was noted the second wingnut on the device was to hard to turn and tighten.The site had to use a large amount of force until it was able to be used.The clinical specialist is requesting a quote for replacement.Patient was present.There was a less than 5 min delay noted in the case.New information received: the type of surgical procedure is cranial biopsy.
 
Additional Manufacturer Narrative
Analysis on the returned biopsy guide resulted in a mechanical damage failure that was found.Analysis states that the lower joint is difficult to lock down.If information is provided in the future, a supplemental report will be issued.

Brand Name
INST 960-539 GUIDE BIOPSY
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9940719
Report Number1723170-2020-01187
Device Sequence Number16337885
Product Code HAW
UDI-Device Identifier00681490991520
UDI-Public00681490991520
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-539
Device Catalogue Number960-539
Device Lot Number111111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight77